# SDR SWAA101854

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 46,822 hours, 38,493 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 65771
- Part serial: 10105
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK  -  EQUIP COOLING, OFF LIGHT ILLUMINATED.  HEAT SMELL DISSIPATED IMMEDIATELY IN COCKPIT BUT LINGERED IN CABIN.  FOUND NORMAL EQUIPMENT COOLING BLOWER AND CHECK VALVE BAD.  REMOVED AND REPLACED BLOWER, CHECK VALVE AND HEPA FILTER PER MM.
